# SDR DXTA2024070112233

- Difficulty date: July 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 7,394 hours, 4,146 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74410457
- Part serial: 150205
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF 21,000 FEET,  GOT MULTIPLE RT ENGINE FIRE, ANNUNCIATIONS AND A  R ENG  FIRE EICAS MESSAGES.  WERE IN CLEAR AIR. HAD RECENTLY TURNED OFF THE ENGINE ANTI-ICE BECAUSE OF AN ICE INDICATION AS WE CLIMBED OUT & MANEUVERED AROUND THUNDERSTORMS & HEAVY RAIN. WHEN THE INDICATION, WERE IN CLEAR AIR, BUT HAD FLOWN THROUGH SOME HEAVY RAIN. EACH INDICATION LASTED ABOUT 3 TO 5 SECONDS WITH ABOUT 10 SECONDS IN BETWEEN EACH ONE. & THEN THEY JUST STOPPED.   REMOVED AND REPLACED RT ENGINE COMBUSTION LOOP DUE TO CHAFING & KINK THROUGH OUTTER CASING. IAW  AMM 26-11-10. PERFORMED OPS TEST OF THE ENGINE FIRE/OVER DETECTION SYSTEM IAW AMM 26-11-00. OPS CHECK GOOD.
